# SDR AALA201710209011

- Difficulty date: October 18, 2017
- Submitted: October 21, 2017
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 49,528 hours, 24,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY LED FLASHLIGHT BY THE L1 DOOR DOES NOT FLASH.  REMOVED AND REPLACED FLASHLIGHT BATTERY PACK PER AMM 25-60-02.  OPERATIONAL CHECK GOOD.
